Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 56, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at May 25, 2016, 6:55 PM CDT for Boyd County, Holt County, Nebraska. It was in force for 65 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2016, 6:55 PM CDT (23:55 UTC)
- Expired
- May 25, 2016, 8:00 PM CDT
- In force
- 65 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Boyd County, NE, Holt County, NE
The radar
The North Platte radar (KLNX), 175 km from the middle of the area, began a volume at 23:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 7:05 PM CDT | HAIL 1 | 4 Se Naper, NE | HAIL UP TO QUARTER SIZE |
| May 25, 7:10 PM CDT | HAIL 1.5 | 7 Wsw Butte, NE | VIA SOCIAL MEDIA |
| May 25, 7:25 PM CDT | HAIL 0.75 | Butte, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 11.9 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -228 J/kg
- Mixed-layer LCL
- 1319 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- -41 m²/s²
- 0-3 km storm-relative helicity
- -111 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
724
WUUS53 KLBF 252355
SVRLBF
NEC015-089-260100-
/O.NEW.KLBF.SV.W.0056.160525T2355Z-160526T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
655 PM CDT WED MAY 25 2016
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN HOLT COUNTY IN NORTH CENTRAL NEBRASKA...
BOYD COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 800 PM CDT
* AT 655 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NAPER...OR 21
MILES WEST OF SPENCER...MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SPENCER...BUTTE...NAPER...BRISTOW...DUSTIN...ANOKA...HULL LAKE STATE
WILDLIFE MANAGEMENT AREA...PARSHALL BRIDGE STATE WILDLIFE MANAGEMENT
AREA...SPENCER DAM AND ANNCAR.
THIS INCLUDES HIGHWAY 281 BETWEEN MILE MARKERS 207 AND 223.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4278 9857 4279 9925 4300 9925 4300 9858
TIME...MOT...LOC 2355Z 265DEG 19KT 4289 9913
HAIL...1.00IN
WIND...60MPH
$$
POWER2 follow-up statements
712
WWUS53 KLBF 260028
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
728 PM CDT WED MAY 25 2016
NEC089-260037-
/O.CAN.KLBF.SV.W.0056.000000T0000Z-160526T0100Z/
HOLT NE-
728 PM CDT WED MAY 25 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN HOLT COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4300 9858 4278 9857 4278 9860 4281 9865
4280 9871 4283 9875 4283 9881 4284 9883
4284 9888 4290 9895 4290 9899 4300 9895
TIME...MOT...LOC 0027Z 265DEG 19KT 4290 9889
$$
NEC015-260100-
/O.CON.KLBF.SV.W.0056.000000T0000Z-160526T0100Z/
BOYD NE-
728 PM CDT WED MAY 25 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR CENTRAL BOYD COUNTY...
AT 727 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BUTTE...OR 9
MILES WEST OF SPENCER...MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
SPENCER...BUTTE...BRISTOW...ANOKA...PARSHALL BRIDGE STATE WILDLIFE
MANAGEMENT AREA...HULL LAKE STATE WILDLIFE MANAGEMENT AREA AND SPENCER
DAM.
THIS INCLUDES HIGHWAY 281 BETWEEN MILE MARKERS 209 AND 223.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4300 9858 4278 9857 4278 9860 4281 9865
4280 9871 4283 9875 4283 9881 4284 9883
4284 9888 4290 9895 4290 9899 4300 9895
TIME...MOT...LOC 0027Z 265DEG 19KT 4290 9889
HAIL...1.00IN
WIND...60MPH
$$
POWER417
WWUS53 KLBF 260058
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
758 PM CDT WED MAY 25 2016
NEC015-260107-
/O.EXP.KLBF.SV.W.0056.000000T0000Z-160526T0100Z/
BOYD NE-
758 PM CDT WED MAY 25 2016
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BOYD COUNTY WILL
EXPIRE AT 800 PM CDT...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 4300 9858 4278 9857 4278 9860 4281 9865
4280 9871 4283 9875 4283 9881 4284 9883
4284 9888 4290 9895 4290 9899 4300 9895
TIME...MOT...LOC 0057Z 265DEG 19KT 4290 9889
$$
POWERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 2:26 PM CDT, 4 hours 29 minutes earlier.
Area forecast discussion, May 25, 2:26 PM CDT, 4 hours 29 minutes before
Area Forecast Discussion National Weather Service North Platte NE 226 PM CDT WED MAY 25 2016 .SHORT TERM...(This evening through Thursday) Issued at 226 PM CDT Wed May 25 2016 Tonight and Thursday...a fast moving batch of high based showers and thunderstorms move across the fcst area this aftn and exit around 06z this evening. The main risk is gusty winds with the NAM and HRRR showing 40 to 50kt sfc wind gusts. Ground truth winds would probably be 40 to 50 mph. This disturbance will send a weak cold front through the fcst area into Nrn KS which will be the focus for severe weather late Thursday aftn...23z or so. The area of concern for severe weather Thursday is mainly along and south of Interstate 80 where 800mb computed cape rises to over 3000 j/kg. The forecast area is in easterlies north of a stationary front with dew points in the upper 50s per NAM. Nonetheless bufkit shows an environment favoring dominant right moving supercells with high cape at McCook. The situation at North Platte is much stabler with less cape favoring shallower storms. SPC has outlooked Swrn Neb for severe weather and if the moisture shows up and storms are able become rooted in the lower levels vs remain elevated...then severe weather should develop. .LONG TERM...(Thursday night through Wednesday) Issued at 226 PM CDT Wed May 25 2016 Thursday night...Severe thunderstorms possible, especially during the evening. A warm front will beceom positioned near the Nebraska/Kansa border early Thursday evening. Severe parameters suggest the potential for some very large hail greater than 2 inches diameter, damaging winds, and a few tornadoes. The area of greatest concern will be south of an Ogallala through Broken Bow line. 0-3km mucapes of 2000-4000 j/kg with a 0-2km vgp gradient present. Granted, some changes with position of front, surface dewpoints, and low/mid level shear will occur, which will alter postion of the greatest severe potential. Friday/Friday night into Saturday...a closed upper low will track from eastern Colorado, across Nebraska into the eastern Dakotas. While the sever potential will be less, of greater concern will be locally heavy rainfall with amounts up to 2 inches possible. Much of this rainfall will fall in the North Platte Basin, South Platte Basin, and Elkhorn Basin. Other increased chances for thunderstorms arrive Memorial Day into Tuesday as a northern stream trough drops into the Northern and Central Plains. && .AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon) Issued at 1222 PM CDT Wed May 25 2016 The showers...or perhaps developing isolated tstms...across Ern Wy and Wrn Neb should move rapidly east this afternoon and this evening. The NAM and HRRR models suggest wind gust potential from dry downbursts reaching 40 to 50kt in the model which might mean 30 to 40kt ground truth. This activity should move east at around 40 mph and exit the fcst area around 06z or sooner. VFR is expected all areas thereafter through 18z Thursday. && .HYDROLOGY... Issued at 226 PM CDT Wed May 25 2016 North Platte river...an additional water release of 1000 cfs from lake McConaughy is underway which will pass 3500 cfs through North Platte and raise the river to near 6.9 ft over the weekend...just below major flood stage...7.0 ft. This in turn will cause the Platte river at Brady to reach flood stage early next week. High river flows will continue on the South Platte river. The models suggest heavy thunderstorms may form over Northeast Colo Friday which could eventually cause higher flows on the South Platte and Platte rivers. && .LBF Watches/Warnings/Advisories... None. && SHORT TERM...CDC LONG TERM...Roberg AVIATION...CDC HYDROLOGY...CDC
Hazardous weather outlook, May 25, 3:11 PM CDT, 3 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 311 PM CDT WED MAY 25 2016 NEZ004>010-022>029-035>038-056>059-069>071-094-262015- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 311 PM CDT WED MAY 25 2016 /211 PM MDT WED MAY 25 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED TO MOVE THROUGH WESTERN AND NORTH CENTRAL NEBRASKA THIS EVENING. A FEW STRONG OR SEVERE STORMS ARE POSSIBLE. LARGE HAIL AND WIND DAMAGE ARE THE THREAT AND THE AREA OF CONCERN FOR SEVERE THUNDERSTORMS IS GENERALLY ALONG AND NORTH OF INTERSTATE 80. RESERVOIR RELEASES ALONG THE NORTH PLATTE RIVER WILL MAINTAIN MINOR TO MODERATE FLOODING INTO JUNE FROM LISCO TO NORTH PLATTE. THE PLATTE RIVER WILL REMAIN HIGH WITH THE RIVER NEAR BRADY TO FLUCTUATE NEAR MINOR FLOOD STAGE. PLEASE REFER TO THE LATEST FLOOD STATEMENTS FOR RIVER FORECASTS. THE SOUTH PLATTE RIVER WILL CONTINUE TO SEE MINOR FLUCTUATIONS...BUT IS EXPECTED TO REMAIN BELOW FLOOD STAGE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SEVERE THUNDERSTORMS ARE POSSIBLE LATE THURSDAY AFTERNOON AND EVENING ALONG AND SOUTHEAST OF A LINE FROM VALENTINE TO SIDNEY. THE RISK OF SEVERE WEATHER INCREASES ALONG AND SOUTH OF INTERSTATE 80 WHERE A FEW STORMS MAY BE CAPABLE OF VERY LARGE HAIL...2 INCHES OR GREATER IN DIAMETER AND AN ISOLATED TORNADO IS POSSIBLE. OTHERWISE LARGE HAIL AND WIND DAMAGE WILL BE THE PRIMARY THREAT ACROSS MUCH OF WESTERN AND NORTH CENTRAL NEBRASKA. THE CHANCE OF THUNDERSTORMS CONTINUES FRIDAY THROUGH MEMORIAL DAY. THE RISK OF SEVERE WEATHER IS UNCERTAIN AT THIS TIME. RESERVOIR RELEASES ALONG THE NORTH PLATTE RIVER WILL MAINTAIN MINOR TO MODERATE FLOODING INTO JUNE FROM LISCO TO NORTH PLATTE. THE PLATTE RIVER WILL REMAIN HIGH WITH THE RIVER NEAR BRADY TO FLUCTUATE NEAR MINOR FLOOD STAGE. PLEASE REFER TO THE LATEST FLOOD STATEMENTS FOR RIVER FORECASTS. THE SOUTH PLATTE RIVER WILL CONTINUE TO SEE MINOR FLUCTUATIONS...BUT IS EXPECTED TO REMAIN BELOW FLOOD STAGE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)
In the hours before
Special weather statement, May 25, 4:59 PM CDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 459 PM CDT WED MAY 25 2016 NEZ005-252245- EASTERN CHERRY NE- 459 PM CDT WED MAY 25 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHERRY COUNTY UNTIL 545 PM CDT... AT 458 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR KILGORE...OR 15 MILES WEST OF VALENTINE...MOVING EAST AT 30 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CROOKSTON. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 20 BETWEEN MILE MARKERS 179 AND 192. HIGHWAY 83 BETWEEN MILE MARKERS 215 AND 222. LAT...LON 4293 10031 4284 10089 4300 10089 4300 10038 TIME...MOT...LOC 2158Z 263DEG 27KT 4294 10085 ROBERG
Special weather statement, May 25, 5:52 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 452 PM MDT WED MAY 25 2016 NEZ004-094-252330- WESTERN CHERRY NE-SHERIDAN NE- 452 PM MDT WED MAY 25 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SHERIDAN AND NORTHWESTERN CHERRY COUNTIES UNTIL 530 PM MDT... AT 452 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GORDON...MOVING EAST AT 40 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... INTERSECTION OF HIGHWAY 27 AND MILLS ROAD...LONE BUTTE...ROCK HILL... HIGHWAY 27 CROSSING THE NIOBRARA RIVER...INTERSECTION OF HIGHWAY 61 AND SHADBOLT ROAD...INTERSECTION OF HIGHWAY 20 AND IRWIN ROAD...BAYONNE AND HIGHWAY 61 CROSSING THE NIOBRARA RIVER. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 20 NEAR MILE MARKER 101...AND BETWEEN MILE MARKERS 107 AND 124. HIGHWAY 61 BETWEEN MILE MARKERS 205 AND 222. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4260 10227 4278 10230 4291 10152 4264 10147 TIME...MOT...LOC 2252Z 261DEG 33KT 4271 10218 POWER
Local storm report, May 25, 5:55 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
555 PM CDT WED MAY 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM HAIL 3 SSE HAYES CENTER 40.47N 101.00W
05/24/2016 E1.00 INCH HAYES NE PUBLIC
DELAYED REPORT
&&
SNIVELYSpecial weather statement, May 25, 5:57 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
457 PM MDT WED MAY 25 2016
NEZ022-056>058-069-252345-
CHASE NE-GARDEN NE-KEITH NE-DEUEL NE-PERKINS NE-
457 PM MDT WED MAY 25 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHASE...SOUTHEASTERN
GARDEN...EASTERN DEUEL...KEITH AND WESTERN PERKINS COUNTIES UNTIL 545
PM MDT...
AT 456 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR LEWELLEN TO NEAR
SIXTEEN-MILE CORNER...AND MOVING EAST AT 45 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
OGALLALA...GRANT...BIG SPRINGS...BRULE...LEWELLEN...VENANGO...LAMAR...
KINGSLEY DAM...ROSCOE...BARTON...KEYSTONE...LEMOYNE...CHASE...GOLDENEYE
STATE WILDLIFE MANAGEMENT AREA...BELMAR...LAKE VIEW CAMPGROUND...OTTER
CREEK CAMPGROUND...BRANDON...WILD HORSE SPRING AND EAGLE GULCH
CAMPGROUND.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 61 BETWEEN MILE MARKERS 58 AND 108.
HIGHWAY 92 BETWEEN MILE MARKERS 115 AND 138.
INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 93 AND 135.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
IF ON OR NEAR LAKE MCCONAUGHY...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW.
DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
LAT...LON 4055 10206 4100 10205 4100 10236 4138 10224
4136 10147 4048 10174
TIME...MOT...LOC 2256Z 266DEG 41KT 4135 10209 4075 10227
POWERSpecial weather statement, May 25, 6:32 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 532 PM MDT WED MAY 25 2016 NEZ094-260015- WESTERN CHERRY NE- 532 PM MDT WED MAY 25 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CHERRY COUNTY UNTIL 615 PM MDT... AT 531 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES EAST OF MERRIMAN...OR 19 MILES SOUTHEAST OF MARTIN...MOVING EAST AT 30 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CODY...KILGORE...NENZEL...CODY LAKE AND ELI. THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 141 AND 176. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4287 10091 4283 10159 4299 10163 4300 10094 TIME...MOT...LOC 2331Z 260DEG 26KT 4294 10151 POWER
Special weather statement, May 25, 6:47 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
647 PM CDT WED MAY 25 2016
NEZ057>059-069-070-260030-
CHASE NE-KEITH NE-LINCOLN NE-HAYES NE-PERKINS NE-
647 PM CDT WED MAY 25 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN HAYES...CHASE...
SOUTHEASTERN KEITH...EASTERN PERKINS AND SOUTHWESTERN LINCOLN
COUNTIES UNTIL 730 PM CDT/630 PM MDT/...
AT 646 PM CDT/546 PM MDT/...DOPPLER RADAR WAS TRACKING A LINE OF
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF
ROSCOE TO 11 MILES SOUTH OF MADRID TO 11 MILES SOUTH OF LAMAR...AND
MOVING EAST AT 50 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
IMPERIAL...SUTHERLAND...HERSHEY...WAUNETA...PAXTON...WALLACE...MADRID...
ELSIE...DICKENS...ENDERS...CHAMPION...ENDERS RESERVOIR STATE RECREATION
AREA...SUTHERLAND RESERVOIR STATE RECREATION AREA...CRETE...SOMERSET...
CHURCH GROVE CAMPGROUND...GRAINTON...AREA A CAMPGROUND...CENTER DAM
CAMPGROUND AND O'FALLONS.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 61 BETWEEN MILE MARKERS 25 AND 56.
INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 142 AND 173.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4040 10205 4066 10164 4108 10159 4122 10082
4072 10086 4036 10128 4035 10165 4035 10205
TIME...MOT...LOC 2346Z 251DEG 43KT 4103 10154 4069 10157 4040 10202
SNIVELYThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 7:45 PM CDT | Special Weather Statement | LBF | Deuel | 45 min |
| May 24, 8:02 PM CDT | Special Weather Statement | LBF | Garden | 43 min |
| May 24, 8:23 PM CDT | Special Weather Statement | LBF | Deuel, Garden | 52 min |
| May 24, 8:36 PM CDT | Special Weather Statement | LBF | Sheridan | 39 min |
| May 24, 9:03 PM CDT | Special Weather Statement | LBF | Keith, Perkins | 42 min |
| May 24, 9:05 PM CDT | Special Weather Statement | LBF | Sheridan | 25 min |
| May 24, 9:10 PM CDT | Severe Thunderstorm Warning | LBF | Deuel, Keith, Perkins | 50 min |
| May 24, 9:21 PM CDT | Tornado Warning | LBF | Chase | 24 min |
| May 24, 9:44 PM CDT | Tornado Warning | LBF | Chase | 31 min |
| May 24, 9:59 PM CDT | Special Weather Statement | LBF | Cherry | 46 min |
| May 24, 10:00 PM CDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln, Perkins | 45 min |
| May 24, 10:15 PM CDT | Tornado Warning | LBF | Chase | 30 min |
| May 24, 10:38 PM CDT | Severe Thunderstorm Warning | LBF | Hayes | 52 min |
| May 24, 10:39 PM CDT | Special Weather Statement | LBF | Lincoln | 51 min |
| May 24, 10:40 PM CDT | Special Weather Statement | LBF | Cherry | 50 min |
| May 24, 10:43 PM CDT | Special Weather Statement | LBF | Logan, Thomas | 47 min |
| May 24, 11:05 PM CDT | Special Weather Statement | LBF | Cherry | 40 min |
| May 24, 11:15 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes | 45 min |
| May 24, 11:38 PM CDT | Special Weather Statement | LBF | Blaine, Custer, Loup | 52 min |
| May 24, 11:40 PM CDT | Special Weather Statement | LBF | Brown, Keya Paha | 50 min |
| May 24, 11:49 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 56 min |
| May 24, 11:57 PM CDT | Special Weather Statement | LBF | Frontier | 48 min |
| May 24, 11:59 PM CDT | Severe Thunderstorm Warning | LBF | Chase | 46 min |
| May 25, 12:29 AM CDT | Special Weather Statement | LBF | Boyd, Garfield, Holt, Rock, Wheeler | 61 min |
| May 25, 12:45 AM CDT | Severe Thunderstorm Warning | LBF | Chase | 45 min |
| May 25, 1:06 AM CDT | Special Weather Statement | LBF | Boyd, Garfield, Holt, Wheeler | 54 min |
| May 25, 1:22 AM CDT | Severe Thunderstorm Warning | LBF | Chase, Hayes, Lincoln, Perkins | 38 min |
| May 25, 1:59 AM CDT | Special Weather Statement | LBF | Keith | 46 min |
| May 25, 2:22 AM CDT | Special Weather Statement | LBF | Lincoln | 38 min |
| May 25, 3:01 AM CDT | Special Weather Statement | LBF | Perkins | 44 min |
| May 25, 2:29 PM CDT | Special Weather Statement | LBF | Sheridan | 46 min |
| May 25, 3:04 PM CDT | Special Weather Statement | LBF | Sheridan | 41 min |
| May 25, 3:14 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 46 min |
| May 25, 4:57 PM CDT | Special Weather Statement | LBF | Sheridan | 48 min |
| May 25, 5:52 PM CDT | Special Weather Statement | LBF | Sheridan | 38 min |
| May 25, 5:57 PM CDT | Special Weather Statement | LBF | Keith, Perkins | 48 min |
| May 25, 6:32 PM CDT | Special Weather Statement | LBF | Cherry | 43 min |
| May 25, 6:47 PM CDT | Special Weather Statement | LBF | Chase | 43 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.